MathSciNet Relay Station
MathSciNet bibliographic data
MR2112034 18E99
Tabuada, Goncalo Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories. (French) [A Quillen model structure on the category of dg categories] C. R. Math. Acad. Sci. Paris 340 (2005), no. 1, 15–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement